# SDR SWIA2020030348954

- Difficulty date: January 17, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLANGE OF FLOOR BEAM FS 574-559+80 LH BL 27 APPROX AS MARKED CORROSION AROUND NUT PLATE LOCATION   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED FLOOR BEAM CAP AND 2EA WEB REPAIR PARTS AT LBL 27 BETWEEN FS 574 AND FS 559+80 REF CRJ200 SRM. RESTORED FINISH AND COPMLIED WITH TASK CARD.
